Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo side effects

So I asked a previous quesiton that i;m positive you all havent read, here's a lil background before i start.
I've been havin g some early pregnancy type symptoms (fatigue, nasuea, backache headaches, you get the idea). I took a hpt and it came back negative. I've been on the depo since Jan, just had my 3rd shot. Now, I'm gettin extra moody and frustrated with my 3 yr old stepson. Unfortunately I dont have insurance with hubby yet. So my question is, has anyone had these type symptoms with the depo shot?? And how was it corrected?

 
AmandaN1

Asked by AmandaN1 at 2:52 PM on Jul. 31, 2009 in Health

Level 8 (227 Credits)
This question is closed.
Answers (1)
  • oh man, they get worse, start and stop bleeding at diff times, you gain or lose weight, i would really try to switch to YAZ im telling you i was on DEPO for as long as i can remember, its aweful.. theres noway to stop them its in your blood stream..
    ArlieBeeMee

    Answer by ArlieBeeMee at 3:12 PM on Jul. 31, 2009